# SDR SWAA2021072127251

- Difficulty date: October 30, 2020
- Submitted: July 21, 2021
- Operation: Air carrier
- Aircraft: N569WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 33656
- Aircraft time: 60,893 hours, 31,093 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Pulled
- Location: Bs 540 Lbl40-60
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SUPPORT UPPER WEB FASTENERS PULLED THRU; BS 540; LBL 45 TO LBL 60; WL 208; MARKED / REMOVED AND REPLACED CABIN FLOOR SUPPORT AT BS 540 LBL 45 TO LBL 60 WL 208 PER SRM 51-40-05-0G-0; SRM 51-40-06-0G-0; SRM 51-40-02-0G-0 AND DRAWING # 143A5240
